Medical Questions > Conditions and Diseases > Epilepsy Forum

Dizziness and muscle twitching

User Profile
Hello. My name is Mario from Greece and the last month i am having a problem. Before this month i used to have tired eyes and eye migraines. It was the result of computer usage for work as the doctor said and i should get some eye drops to resolve the problem. Everything was okay for some weeks until i started to get small dizziness and having muscle jerking and twitching. I believed it was still tiredness so i took a break. The point is that after the break i still have jerking and dizziness. I believe it is epilepsy (maybe photosensitive epilepsy) but i am not sure. I never had a seizure in my life even in my childhood that i was too much into the video games. Can you please tell me what to do and what i might have? Thanks for your time and I am looking forward for an answer.


Did you find this post helpful?
|

User Profile
replied March 3rd, 2009
Dizziness and muscle twitching


The location of the muscles that twitch might have been helpful.
You might want to visit a neurologist to determine whether the symptoms are due to epilepsy or something else is the cause.
The dizziness and the muscle twitching (neck or head muscles, including eyelids’ muscles) might be due to cervical spondylosis. Long period in front of monitor or at least holding the neck in same position might have caused spondylosis.


|
Did you find this post helpful?

User Profile
replied June 18th, 2012
Hi my name is Stuart & I suffered with Epilepsy since I was 15 & I'm now 31 my seizures have been sporadic over the years, the worst was 5 in one night where I ended up in hospital I have had an EEG scan many years ago which came back normal then about 18 months ago I had two seizures at the dinner table and ended up going to hospital then a few weeks ago the same happened again, since then I have been to the doctors who has upped my dosage of tablets from 4 to 5 a day of 100mg phenytoin & I keep getting dizzy, light headed, forgetting things, lack of balance, mood swings, tiredness. The docotr has said that it is due to the increase of tablets but I have researched about Epilepsy & have seen what they can do EEG, MRI, CT scan also brain surgery & VNS. I was just wondering if I would be a suitable candidate for VNS if you could help me with this I would be most grateful



Regards
|
Did you find this post helpful?
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Epilepsy , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.